MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 16", SB HARFLA, ELR

Medline Industries, LP MEDLINE; WC, K3, 16", SB HARFLA, ELR
Catalog Number K3166N44E1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the plastic bit of the armrest that has broken".
 
Additional Manufacturer Narrative
Per photo and customer report, item received with a plastic piece broken off the armrest assembly.Photo was provided, a physical sample was not provided, and only a visual review of the defect can be conducted; after reviewing the photos it was discovered that they show that the quick-release paddle for the swing back armrest on the left hand side fractured off of the arm.Investigation results: confirmed.The product appears to be in new condition, it was received this way; therefore, this issue is most likely due to shipping damage, and no product changes were identified that could have contributed to the alleged product failure.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 16", SB HARFLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50913627
Report Number1417592-2026-51819
Device Sequence Number12094807
Product Code IOR
UDI-Device Identifier00193489142924
UDI-Public00193489142924
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3166N44E1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown